MAUDE Adverse Event Report: AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM

AV-TEMECULA-CT ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM; SELF EXPANDING STENT SYSTEM
Catalog Number 1012536-40
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/24/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).During processing of this complaint, attempts were made to obtain complete event, patient and device information.The device was not returned for evaluation.The investigation was unable to determine a conclusive cause for the reported difficulty.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents from this lot.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that when the absolute pro vascular 8.0/40mm/135cm self-expanding stent system was removed from the hoop, the stent was exposed.The device was not used in the patient.Another absolute pro was used to successfully complete the procedure.There was no clinically significant delay in the procedure reported.No additional information was provided.

Brand Name
ABSOLUTE PRO VASCULAR SELF-EXPANDING STENT SYSTEM
Common Device Name
SELF EXPANDING STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key6387911
Report Number2024168-2017-01909
Device Sequence Number33757
Product Code NIO
UDI-Device Identifier08717648176142
UDI-Public(01)08717648176142(17)180228(10)5032061
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P110028
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2018
Device Catalogue Number1012536-40
Device Lot Number5032061
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2017
Initial Report FDA Received Date03/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1